# SDR SWAA2012031902309

- Difficulty date: March 5, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 57,211 hours, 47,503 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434336
- Part serial: 2552
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B AFT FLAP DELAMINATED AT T/E ON FORWARD AND AFT SIDE.  REMOVED AND REPLACED AFT FLAP IAW AMM.
